# SDR SWAA2022092943426

- Difficulty date: August 16, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBOARD COWL ASSY-FAN 423 FWD HOLD OPEN ROD BRACKET CRACKED / [01] REMOVED AND REPLACED #2 ENGINE INBOARD COWL ASSY-FAN 423 FWD HOLD OPEN ROD REF B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
